Quantum solitons in optical fibres

Drummond P.D., Shelby R.M., Friberg S.R. and Yamamoto Y. (1993) Quantum solitons in optical fibres. Nature, 365 6444: 307-313.

Author Drummond P.D.
Shelby R.M.
Friberg S.R.
Yamamoto Y.
Title Quantum solitons in optical fibres
Journal name Nature   Check publisher's open access policy
ISSN 0028-0836
Publication date 1993-05-01
Sub-type Critical review of research, literature review, critical commentary
Volume 365
Issue 6444
Start page 307
End page 313
Total pages 7
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 23 May 2017, 00:05:21 EST by Web Cron